# SDR FDEA201909152248

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 78,605 hours, 16,193 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 750866D
- Part serial: AABW00049
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  625   24-50  3089   15SEP19  SYD  FACT  U  LOGPAGES:3129175  AT TOP OF CLIMB THE RFO WENT BACK AND FOUND THAT  THE COURIER COMPARTMENT LIGHTS WOULD NOT COME ON. ON FURTHER INVESTIGATION FOUND MAIN CARGO OVERHEAD LIGHTS ALSO INOP, TOILET WOULD NOT FLUSH, OVEN INOP, CHILLER INOP, ALSO HAD A LEVEL 1 CRG FLO FWD DISAGREE ALERT. AFTER DISCUSSION WITH GOC AND MOCC WE DECIDED TO RETURN TO SYD. R/I  15SEP19 13:51 SYD U REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 750866D POS: ONL SRL: AABW000449 TAG NR: G00975 ON MPN: 750866D CPN: 2411639 SRL: 0239 TAG NR: 2F4372 FACT 15SEP19 13:51 SYD U  ON ARRIVAL, CANNOT OPEN THE R1 ENTRY DOOR. NO POWER ON GALLEY AREAS. EPCU REPLACED PER AMM 24-08-01-4. SATISFACTORY CHECK PER AMM 24-08-01-5. PERFORMED AFS RTS ON FCC1 AND FCC 2 PER AMM 22-00-00-5, BOTH PASSED. ACFT REMAINED CAT3B. SEPARATE ITEM GENERATED FOR ACTION TAKEN ON CRG FLO FWD DISAG ALERT REF WRI 21-10/3090.
